# SDR C2XA98CL020

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 3242 · Brake
- Part: Brake Stator
- Part number: 21585
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CLE - FLT 3355 - CREW REPORTED FEELING THE BRAKES GRABBING ON TAXI.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE INSPECTED THEN REMOVED AND REPLACED THE LEFT OUTBOARD BRAKE ASSEMBLY DUE TO A BROKEN STATOR, IAW EMB-120 MM 32-41-05.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
